# SDR SWIA202164508

- Difficulty date: December 22, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH RUDDER FEEL UNIT SUPPORT STRUCTURE OTBD LOWER CHANNEL AT APPROX. FS202.75 - FS222.76 RBL26.00 IS CRACKED.    (C CHECK RO 2/17/2022)   REMOVED AND INSTALLED NEW FABRICATED RH RUDDER FEEL UNIT SUPPORT STRUCTURE OTBD LOWER CHANNEL PN: CC670-94231-4 AT APPROX. FS202.75 Â€“ FS222.76 RBL26.00. REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG CC670-94100 REV-B. RESTORED FINISH, SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY.
